# SDR CA150625002

- Difficulty date: June 24, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 72,503 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Adapter
- Part number: AN4138
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENG DRIVEN HYD PUMP ADAPTER PLATE CRACKED.  THE CRACK CAUSED ONE OF FOUR HYD PUMP ATTACH STUDS TO SEPARATE FROM THE MOUNT.  HYD PUMP FUNCTION & SECURITY OF ATTACHMENT WAS NOT AFFECTED.
